# SDR 97ZZZX3769

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N92LG
- Make and model: Snias AS350B2
- Aircraft serial: 2575
- Engine: Tmeca ARRIEL1D
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Failed
- Location: Turbine Mo4
- Part time: 2,193 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15.9 AIRCRAFT FLIGHT HOURS AFTER CHANGING 2-3 MODULES.  ALL ENGINE CHIP PLUGS HAD METAL ON THEM.  ENGINE REPAIRED AND NOTIFIED THAT FREE TURBINE BEARING HAD FAILED.  PART TOTAL CYCLES, 8,080.
